MathSciNet Relay Station
MathSciNet bibliographic data
MR21623 42.4X
Widder, D. V. The inversion of a generalized Laplace transform. Proc. Nat. Acad. Sci. U. S. A. 33, (1947). 295–297.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement